RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 2, Pages 279–282 (Mi dan30343)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Singular integral equations with continuous and piecewise continuous symbol

I. B. Simonenko

Rostov State University

Full text: PDF file (595 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 17.05.1964

Citation: I. B. Simonenko, “Singular integral equations with continuous and piecewise continuous symbol”, Dokl. Akad. Nauk SSSR, 159:2 (1964), 279–282

Citation in format AMSBIB
\Bibitem{Sim64}
\by I.~B.~Simonenko
\paper Singular integral equations with continuous and piecewise continuous symbol
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 2
\pages 279--282
\mathnet{http://mi.mathnet.ru/dan30343}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0180870}
\zmath{https://zbmath.org/?q=an:0146.13002}


Linking options:
  • http://mi.mathnet.ru/eng/dan30343
  • http://mi.mathnet.ru/eng/dan/v159/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Simonenko, “On the question of the solvability of bisingular and polysingular equations”, Funct. Anal. Appl., 5:1 (1971), 81–83  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:50
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020